MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER
Model Number NEXHD1552801
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(6): the nexsite device was successfully placed in this (b)(6) female on (b)(6) 2016.On (b)(6) 2016, an moderate infection was reported.Central bloods tested positive for (b)(6).Vancomycin was given to treat the event.The event had resolved on (b)(6) 2016.The device was removed from the patient on (b)(6) 2016 as it was no longer required.
 
Event or Problem Description
Additional information provided during data reconciliation: on (b)(6) 2016, the patient also experienced mild high venous pressure.This was treated with cathflo and the event had resolved on the same date.

Brand Name
NEXSITE STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre,
gmit, dublin road,
galway,
EI 
MDR Report Key5553829
Report Number3008110587-2016-00012
Device Sequence Number707924
Product Code MSD
UDI-Device Identifier05391525640020
UDI-Public(01)05391525640020(17)160301(10)40161
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/01/2016
Device Model NumberNEXHD1552801
Device Catalogue NumberNEXHD1552801
Device Lot Number40161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2016
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date04/07/2016
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight96